[Alert] This star athlete’s TRAGEDY could SAVE your life

Sixteen years ago, Katie Hnida became a part of college football history.

As a member of the New Mexico Lobos, she was the first woman to score a point in a Division 1 football game.

But lately, Katie hasn’t been fighting foes on the gridiron… she’s been fighting for her life.

She became gravely ill after taking antibiotics… the drugs nearly killed her.

Mainstream medicine wants us to believe that Katie’s reaction was rare… like getting struck by lightning.

But the truth is far more sinister.

And knowing the real story could end up saving your life.

This bad penny keeps turning up

Katie Hnida took a prescribed antibiotic… supposedly for some minor ailment.

And then something SHOCKING happened.

Her kidneys FAILED, sending her into the ICU for emergency dialysis.

But that wasn’t all.

The antibiotic also SHUT DOWN her liver and bone marrow function, depleting her supply of platelets and causing uncontrollable bleeding.

She’s just out of the hospital… and getting better… but she’s not out of the woods yet.

It will take her MONTHS to recover.

Reports make it sound like Katie’s reaction was just a freak accident.

But we’ve seen this happen before.

And more than once.

Antibiotic use has previously been associated with ALL the issues that threatened this star athlete’s life:

  1. Kidney failure: A 2012 study in BMJ found that the antibiotic piperacillin/tazobactam can prolong kidney failure and slow recovery from it down to a crawl. Despite the fact that many renal failure patients are GIVEN an antibiotic as part of their treatment!
  2. Acute liver failure: Drugs are the top cause of liver failure. And antibiotics are the most common culprits among drug-induced liver toxicity!
  3. Excessive bleeding: Studies found that broad-spectrum antibiotics can cause platelet dysfunction way back in the 1980s! In a 1987 study, bleeding times were increased in 73% of patients taking ticarcillin, a type of penicillin. And for Katie, the risk would be far more serious if she had also been taking any blood thinners like warfarin.

Your doc may ask you if you’re allergic to penicillin or any of the other “beta-lactam” antibiotics. And that’s good.

But just because you DON’T have a penicillin allergy doesn’t mean you WON’T have an allergic reaction to any of the REST of the antibiotics out there.

And there’s no way to test for it ahead of time.

Whenever you’re taking ANY new drug, you should be on the lookout for early signs of an allergic reaction, like rashes or difficulty breathing.

And only fill that antibiotic prescription when it’s absolutely necessary.

By now, you know how the overuse of antibiotics has contributed to the development of “superbugs” that practically NO drugs can treat.

And an antibiotic CAN’T do a thing to wipe out a virus, so don’t even bother.

If you do have a bacterial infection, a natural remedy can often clear it up… so you NEVER need to resort to an antibiotic.

That’ll keep you out of the hospital… and maybe out of an early grave.